The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide.
Volume 12, Number 4
Publication Date: October, 1960
Table of Contents, J. of the Mathematical Society of Japan , vol. 12, no. 4 (1960)
On the Goldbach problem in an algebraic number field II.
Takayoshi MITSUI; 325-372
On affinely connected manifolds admitting groups of affine motions with complex reducible linear isotropy groups.
Hidekiyo WAKAKUWA; 373-384